MAUDE Adverse Event Report: ARTHREX, INC. FW,BPB #2 SUTR,BLU W/NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FW,BPB #2 SUTR,BLU W/NDL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FW,BPB #2 SUTR,BLU W/NDL
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a procedure, three fiberwires, ar-7200, broke during the insertion of a bio-screw.All suture fragments were retrieved from the patient and discarded.The case was completed with no adverse effect to the patient.Additional information provided (b)(6) 2020: the broken end end of the final construct is implanted with the screws.Additional information provided (b)(6) 2020: there were a total of 3 sutures used consecutively and all 3 snapped at one end.For the first 2 sutures used, the surgeon removed them when they snapped but for the third suture, the surgeon left it implanted in the bone with the screws.

Brand Name
FW,BPB #2 SUTR,BLU W/NDL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10666727
Report Number1220246-2020-02225
Device Sequence Number11452478
Product Code GAT
UDI-Device Identifier00888867041264
UDI-Public00888867041264
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberFW,BPB #2 SUTR,BLU W/NDL
Device Catalogue NumberAR-7200
Device Lot Number21944
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;